MathSciNet Relay Station
MathSciNet bibliographic data
MR37322 10.0X
Bateman, P. T.; Chowla, S.; Erdös, P. Remarks on the size of $L(1,\chi)$. Publ. Math. Debrecen 1, (1950). 165–182.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement